Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Absence of ovulation, thin endometrium post intake of clomiphene citrate. Cause?

i take clomiphene citrate 50 mg for 5 days from 3 day of upto thy 7 day now i am in 17 day of but do not occure the ovulation and my endometrium is 14.5 and ovary is 36 diameter i have to ask is it normal are not
Asked On : Thu, 16 Feb 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Clomiphene citrate helps in induction of ovulation.
But sometimes follicle may be grow due to deficiency of hormones.
One more possibility is lutenized uncultured follicle.
In that case ovulation may occur but the ovum may not release.
So, access the size of ovarian follicle.
If the size is more than 2×2 cms, you can go for hcg injection with your doctor's advice.
This can possibly help in release of ovum.
After that you can plan unprotected intercourse around the time of ovulation.
This will help in increasing the chances of pregnancy.
Take care.
Answered: Thu, 21 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor